Facebook Pixel

Postinor 2

By October 3, 2016 - 6:49pm
Rate This

Hi, i had unprotected sex with my bf on 26th Sept and i took Postinor on the 27th Sept during night time. He told me he ejaculate inside but i don't feel anything. So I took 1st pill around 10pm(27th) and the 2nd pill 10am(28th) the next day.
After 6days on the 3rd Oct i had a period. Quite heavy compare to my normal period. I not sure whether it is period or not but the colour is just the same as period. Before period, i had diarrhoe for 2days. My last period lasted on 22nd Sept if im not mistaken. Is this normal? Am i not pregnant? And when will the bleeding stops??

Add a Comment1 Comments

HERWriter Guide

Hi QQ!

Thank you for your post!

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding and spotting.

The heavy period you had indicates a period and that you are not pregnant. Your next period should be along within a couple of weeks.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

October 4, 2016 - 5:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!